# SDR SWAA2020071499681

- Difficulty date: July 11, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 33,948 hours, 20,574 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Loose
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY ESCAPE ROPE DOOR IS LOOSE (FO SIDE).  REMOVED AND REPLACED DOOR ASSY CK'S GOOD NO FFAULTS NOTED REF AMM 25-11-00.
